Fisher information of special functions and second-order differential equations

Yáñez García, Rafael; Zarzo Altarejos, Alejandro y Sánchez-Dehesa Moreno-Cid, Jesús (2008). Fisher information of special functions and second-order differential equations. "Journal of Mathematical Physics", v. 49 (n. 8); pp. 82-104. ISSN 0022-2488. https://doi.org/10.1063/1.2968341.

Descripción

Título: Fisher information of special functions and second-order differential equations
Autor/es:
  • Yáñez García, Rafael
  • Zarzo Altarejos, Alejandro
  • Sánchez-Dehesa Moreno-Cid, Jesús
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Mathematical Physics
Fecha: Agosto 2008
Volumen: 49
Materias:
Palabras Clave Informales: Special functions, Information theory, Fisher information, Differential equations, Hypergeometric-type equations, Classical orthogonal polynomials
Escuela: E.T.S.I. Industriales (UPM)
Departamento: Matemática Aplicada a la Ingeniería Industrial [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (194kB) | Vista Previa

Resumen

We investigate a basic question of information theory, namely the evaluation of the Fisher information and the relative Fisher information with respect to a nonnegative function, for the probability distributions obtained by squaring the special functions of mathematical physics which are solutions of second-order differential equations. Emphasis is made in the Nikiforov-Uvarov hypergeometric-type functions. We obtain explicit expressions for these information-theoretic properties via the expectation values of the coefficients of the differential equation. We illustrate our approach for various special functions of physico-mathematical interest.

Más información

ID de Registro: 2887
Identificador DC: http://oa.upm.es/2887/
Identificador OAI: oai:oa.upm.es:2887
Identificador DOI: 10.1063/1.2968341
URL Oficial: http://jmp.aip.org/jmapaq/v49/i8
Depositado por: Memoria Investigacion
Depositado el: 23 Abr 2010 07:59
Ultima Modificación: 20 Abr 2016 12:31
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM